Convexity on the space of Kähler metrics
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 4, p. 713-746

These are the lecture notes of a minicourse given at a winter school in Marseille 2011. The aim of the course was to give an introduction to recent work on the geometry of the space of Kähler metrics associated to an ample line bundle. The emphasis of the course was the role of convexity, both as a motivating example and as a tool.

On présente ici les notes d’un mini-cours donné lors d’une école d’hiver à Marseille en 2011. Le but du cours était de fournir une introduction à des travaux récents sur la géométrie de l’espace des métriques kählériennes associées à un fibré en droites ample. Le cours a mis l’accent sur le rôle de la convexité, en tant qu’exemple motivant et en tant qu’outil.

@article{AFST_2013_6_22_4_713_0,
     author = {Berndtsson, Bo},
     title = {Convexity on the space of K\"ahler metrics},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 22},
     number = {4},
     year = {2013},
     pages = {713-746},
     doi = {10.5802/afst.1387},
     mrnumber = {3137249},
     zbl = {06250446},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2013_6_22_4_713_0}
}
Berndtsson, Bo. Convexity on the space of Kähler metrics. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 4, pp. 713-746. doi : 10.5802/afst.1387. http://www.numdam.org/item/AFST_2013_6_22_4_713_0/

[1] Bando (Sh.), Mabuchi (T.).— Uniqueness of Einstein Kähler metrics modulo connected group actions. Algebraic geometry, Sendai, 1985, 11-40, Adv. Stud. Pure Math., 10, North-Holland, Amsterdam, (1987). | MR 946233 | Zbl 0641.53065

[2] Berman (R.), Berndtsson (B.) and Sjöstrand (J.).— Asymptotics of Bergman kernels Ark. Mat. 46, no. 2, p. 197-217 (2008). | MR 2430724 | Zbl 1161.32001

[3] Berman (R.).— Analytic torsion, vortices and positive Ricci curvaturearXiv:1006.2988

[4] Berndtsson (B.).— A Brunn-Minkowski type inequality for Fano manifolds and the Bando-Mabuchi uniqueness theorem arXiv:1103.0923

[5] Berndtsson (B.).— Positivity of direct image bundles and convexity on the space of Kähler metrics, J. Differential geom. 81.3, p. 457-482 (2009). | MR 2487599 | Zbl 1187.53076

[6] Berndtsson (B.).— Strict and non strict positivity of direct image bundles Math. Z. 269, no. 3-4, p. 1201-1218 (2011). | MR 2860284 | Zbl 1252.32027

[7] Berndtsson (B.).— Positivity of direct image bundles and convexity on the space of Kähler metrics, J. Differential Geom. 81, p. 457-482 (2009). | MR 2487599 | Zbl 1187.53076

[8] Brascamp (H. J.) and Lieb (E. H.).— On extensions of the Brunn-Minkowski and Prèkopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation, J. Functional Analysis 22, no. 4, p. 366-389 (1976). | MR 450480 | Zbl 0334.26009

[9] Chen (X. X.).— The space of Käler metrics, J. Differential Geom. 56, no. 2, p. 189-234 (2000). | MR 1863016 | Zbl 1041.58003

[10] Ding (W.) and Tian (G.).— The generalized Moser-Trudinger Inequality. Proceedings of Nankai International Conference on Nonlinear Analysis (1993). | Zbl 1049.53507

[11] Donaldson (S. K.).— Scalar curvature and projective embeddings. I. J. Differential Geom. 59, no. 3, p. 479-522 (2001). | MR 1916953 | Zbl 1052.32017

[12] Donaldson (S. K.).— Scalar curvature and projective embeddings. II. Q. J. Math. 56, no. 3, p. 345-356 (2005). | MR 2161248 | Zbl 1159.32012

[13] Donaldson (S. K.).— Symmetric spaces, Kähler geometry and Hamiltonian dynamics. Northern California Symplectic Geometry Seminar, p. 13-33. | Zbl 0972.53025

[14] Chen (X.X.), Donaldson (S.K.), and Sun (S.).— Kähler-Einstein metrics and stability. arXiv:1210.7494

[15] Kobayashi (S.).— Differential geometry of complex vector bundles. Princeton University Press, Princeton, NJ; Iwanami Shoten, Tokyo, 1987. xii+305 pp. ISBN: 0-691-08467-X | MR 909698 | Zbl 0708.53002

[16] Lempert (L.) and Vivas (L.).— Geodesics in the space of Kähler metrics. arXiv:1105.2188 Duke Math. Journal, to appear. | Zbl 1275.32020

[17] Lu (Z.).— On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch. Amer. J. Math. 122, no. 2, p. 235-273 (2000). | MR 1749048 | Zbl 0972.53042

[18] Mabuchi (T.).— Some symplectic geometry on compact Kähler manifolds. Osaka J. Math. 24, p. 227-252 (1987). | MR 909015 | Zbl 0645.53038

[19] Mabuchi (T.).— K-energy maps integrating Futaki invariants. Tohoku Math. J. (2) 38, no. 4, p. 575-593 (1986). | MR 867064 | Zbl 0619.53040

[20] Phong (D.H.), Sturm (J.).— The Monge-Ampère operator and geodesics in the space of Kähler potentials, Inventiones Math. 166, p. 125-149 (2006). | MR 2242635 | Zbl 1120.32026

[21] Phong (D.H.), Song (J.), Sturm (J.), Weinkove (B.).— The Moser-Trudinger inequality on Kahler-Einstein manifolds. Amer. J. Math. 130, no. 4, p. 1067-1085 (2008). | MR 2427008 | Zbl 1158.58005

[22] Prekopa (A.).— On logarithmic concave measures and functions. Acad. Sci. Math. (Szeged) 34, p. 335-343 (1973). | MR 404557 | Zbl 0264.90038

[23] Ruan (W.-D.).— Canonical coordinates and Bergman metrics. Comm. Anal. Geom. 6, p. 589-631 (1998). | MR 1638878 | Zbl 0917.53026

[24] Semmes (S.).— Complex Monge-Ampère and symplectic manifolds. Amer. J. Math. 114, no. 3, p. 495-550 (1992). | MR 1165352 | Zbl 0790.32017

[25] Tian (G.).— On a set of polarized metrics on Kähler manifolds. J. Differential Geom. 32 (1990). | MR 1064867

[26] Tian (G.).— K-stability and Kähler-Einstein metrics. arXiv:1211.4669

[27] Zelditch (S.).— Szegö kernels and a theorem of Tian. Internat. Math. Res. Notices, no. 6, p. 317-331 (1998). | MR 1616718 | Zbl 0922.58082